# SDR SWIA201436965

- Difficulty date: March 22, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 25,651 hours, 21,268 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FWD FRAME TO STRUCTURE FITTING AT FS 319.70 THAT ATTACHES SERVICE DOOR SILL AND SIDE SILL FWD OF SERVICE DOOR TO MAIN STRUCTURE. AT FLOOR, HAS CORROSION.  C-CHECK, R & R FRAME TO STRUCTURE FITTING THAT ATTACHES SERVICE DOOR SILL AND SIDE SILL FWD OF SERVICE DOOR TO MAIN STRUCTURE AT FS 319.70 IAW SRM.
